# SDR SWAA2023052641352

- Difficulty date: April 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 294.5 ANGLE - SUPPORT TO BS328 WL 208.1 AND RBL 60 AT FWD GALLEY AREA 2023-282637<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N:221859911;CAL DUE DATE: 07-NOV-23;[02] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A22046819; DUE DATE: 22-JUN-23;[03] REMOVED CORROSION AND EVALUATED REWORKED AREA ON ANGLE LOCATED BS 294.5 TO BS328 WL 208.1 AND RBL 60 AT FWD GALLEY AREA I.A.W. B737-700 SRM 53-10-15-1A-2; STEP 4.C ; FIGURE 103; SHEET 4; DETAIL G SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3. REMOVED CORROSION AND EVALUATED REWORKED AREA ON ANGLE LOCATED BS 294.5 TO BS328 WL 208.1 AND RBL 60 AT FWD GALLEY AREA AND FOUND WITHIN LIMITS I.A.W. B737-700 SRM 53-10-15-1A-2; STEP 4.C ; FIGURE 103; SHEET 4; DETAIL G SEE INDIVIDUAL SIGN OFF BELOW;[05] REMOVED CORROSION AND EVALUATED REWORKED AREA ON ANGLE LOCATED BS 294.5 TO BS328 WL 208.1 AND RBL 60 AT FWD GALLEY AREA AND FOUND WITHIN LIMITS I.A.W. B737-700 SRM 53-10-15-1A-2; STEP 4.C ; FIGURE 103; SHEET 4; DETAIL G. VERIFIED
